# SDR SWAA2020051577115

- Difficulty date: May 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,062 hours, 21,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232EF IS DENTED ON UPPER SURFACE. / REMOVED AND REPLACED FLOORBOARD PER AMM 53-21-00.
